# SDR 95FDEA01099

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Web
- Part number: AJC756445
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INTERNAL NOSE COWL FWD BULKHEAD WEB AND LOWER CHORD IS CRACKED AT 4 O'CLOCK POS APPROX 1, PANEL 362GR.  REMOVED AND REPLACED LOWER CHORD WEB PER SRM 51-00-00 (P/N AJC7564-45).
